MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I AFP REAGENT KIT; KIT, TEST, ALPHA-FETOPROTEIN FOR NEURAL TUBE DEFECTS

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I AFP REAGENT KIT; KIT, TEST, ALPHA-FETOPROTEIN FOR NEURAL TUBE DEFECTS
Catalog Number 07P90-30
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.A1 patient identifier: sample id's are (b)(6).
 
Event or Problem Description
The customer observed falsely elevated alinity i afp for one patient.The following results were provided (reference range <=8.8 ug/l): on (b)(6) 2025, sid (b)(6), initial afp result (b)(6) = 559.12 ug/l; (b)(6) 2025, another sample was collected, sid (b)(6), initial result (b)(6) = 6.37 ug/l; (b)(6) 2025, repeat result= 5.78 ug/l, (b)(6) 2025, repeat result on another analyzer (b)(6 )= 5.69 ug/l.Additional results provided: ca125 result= 3.6 u/ml; cea result= 1.00 ug/l there was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, field data review and labeling review.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Review of tracking and trending for the alinity i afp assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot: 73014fz00.A device history record review did not identify any related potential non-conformance's, deviations, or non-conformance's associated with the complaint lot.Customer field data was used to assess the performance of the alinity i afp assay using worldwide data.Review shows that the median patient result for the lot: 73014fz00 is comparable with other lots in the field and within established baselines, confirming no systemic issue for the lot.Labeling was reviewed which adequately addresses the current issue.In this case, sample integrity issues at the time of testing could have contributed to the customer¿s observation.Based on the investigation, no systemic issue or deficiency of the alinity i afp reagent lot: 73014fz00 was identified.
 
Event or Problem Description
The customer observed falsely elevated alinity i afp for one patient.The following results were provided (reference range <=8.8 ug/l): on (b)(6) 2025, sid: (b)(6), initial afp result (b)(6) = 559.12 ug/l; on (b)(6) 2025, another sample was collected, sid: (b)(6), initial result (b)(6) = 6.37 ug/l; on (b)(6) 2025, repeat result= 5.78 ug/l, on (b)(6) 2025, repeat result on another analyzer (b)(6) = 5.69 ug/l.Additional results provided: (b)(6) result= 3.6 u/ml; cea result= 1.00 ug/l there was no impact to patient management reported.

Brand Name
ALINITY I AFP REAGENT KIT
Common Device Name
KIT, TEST, ALPHA-FETOPROTEIN FOR NEURAL TUBE DEFECTS
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
sligo F91VY 44
EI  F91VY44
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
sligo F91VY 44
EI   F91VY44
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23421164
Report Number3008344661-2025-00153
Device Sequence Number18203299
Product Code LOK
UDI-Device Identifier00380740130824
UDI-Public(01)00380740130824(17)260120(10)73014FZ00
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
P120008
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/20/2026
Device Catalogue Number07P90-30
Device Lot Number73014FZ00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).
Patient SexUnknown